# SDR CA071003024

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003024)
